Why does Quetiapine seems to put my Mom in bed for at least 2 days? - AgingCare.com

Why does Quetiapine seems to put my Mom in bed for at least 2 days?

Follow
Share

She seems to be OK for the next day or so...but then she is awake for 2 days Which medication can help with Hallucinations....that will not keep my Mom in a deep sleep, except for use of the bathroom, for at least 2 days.
Thanks.....

This question has been closed for answers. Ask a New Question.
4

Answers

Show:
Different medications effect people in different ways. Sleeping for 2 days straight and then up for 2 days is not good. See your mums doctor and something other than quetiapine.
Helpful Answer (0)
Report

My husband is on this medication and has no side effects. Works well with his anxiety. He is on the lowest dose.
Helpful Answer (0)
Report

Seroquel (quetiapine) is used to treat schizophrenia and bipolar disorders. Does your mother have one/both of those disorders? It can also be prescribed for depression. When side effects are unusual like this, either a reduction in dosage or stoppage is warranted. Tell the doctor how this drug is reacting in your mother, and make adjustments. No one should be sleeping for two days and then awake for two days in my opinion. There are many other drugs to try.
Helpful Answer (4)
Report

Medication can affect people in different ways. Some people have no tolerance for certain medications.

Tell your mom's Dr. how it has been affecting her and see if he/she can prescribe something else.
Helpful Answer (0)
Report

This question has been closed for answers. Ask a New Question.
Related
Questions